# SDR CALA2017041401012

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 42,774 hours, 14,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT LED DOES NOT TURN ON. REPLACED BATTERY-EMERGENCY FLASHLIGHT DOOR 1L.
